# SDR UALA2013040802298

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 40,624 hours, 17,316 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: 350L5100508
- Part serial: 119
- Condition: Faulty
- Location: Nr 1 Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG 3 ON 5 APR, BCL 1 FAULT REPLACE BCL 1 AS PRECAUTIONARY.  REMOVED AND REPLACED BCL NR 1 PER AMM 24-38-3-P401.  PERFORMED TEST PER AMM 24-38-00-710-00 1-A.  GOT FAULT IN 6PB1 CIRCUIT.  LOG 3 REMAINS OPEN FOR T/S.  REMOVED AND REPLACED NR 1 BATTERY LINE CONTACTOR PER AMM, OPS CHECKED NR 1 BCL AS PER AMM, NO MESSAGES, CHECKED GOOD.
